BibTeX record journals/amc/WuSX03

download as .bib file

@article{DBLP:journals/amc/WuSX03,
  author       = {Xinyuan Wu and
                  Zuhe Shen and
                  Jianlin Xia},
  title        = {An improved regula falsi method with quadratic convergence of both
                  diameter and point for enclosing simple zeros of nonlinear equations},
  journal      = {Appl. Math. Comput.},
  volume       = {144},
  number       = {2-3},
  pages        = {381--388},
  year         = {2003},
  url          = {https://doi.org/10.1016/S0096-3003(02)00414-9},
  doi          = {10.1016/S0096-3003(02)00414-9},
  timestamp    = {Fri, 21 Feb 2020 21:19:10 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/WuSX03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}